ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

June 2016 , Volume 36 , Issue 6

Select all articles

Export/Reference:

On uniformly recurrent motions of topological semigroup actions
Bin Chen and Xiongping Dai
2016, 36(6): 2931-2944 doi: 10.3934/dcds.2016.36.2931 +[Abstract](915) +[PDF](426.0KB)
Global solution to the 3D nonhomogeneous incompressible MHD equations with some large initial data
Fei Chen, Yongsheng Li and Huan Xu
2016, 36(6): 2945-2967 doi: 10.3934/dcds.2016.36.2945 +[Abstract](1189) +[PDF](499.5KB)
Moving recurrent properties for the doubling map on the unit interval
Yuanhong Chen, Chao Ma and Jun Wu
2016, 36(6): 2969-2979 doi: 10.3934/dcds.2016.36.2969 +[Abstract](1165) +[PDF](396.4KB)
A note on the convergence of the solutions of the Camassa-Holm equation to the entropy ones of a scalar conservation law
Giuseppe Maria Coclite and Lorenzo di Ruvo
2016, 36(6): 2981-2990 doi: 10.3934/dcds.2016.36.2981 +[Abstract](1132) +[PDF](371.8KB)
A degenerate edge bifurcation in the 1D linearized nonlinear Schrödinger equation
Matt Coles and Stephen Gustafson
2016, 36(6): 2991-3009 doi: 10.3934/dcds.2016.36.2991 +[Abstract](1158) +[PDF](433.4KB)
Existence of solutions for a model of microwave heating
Pierluigi Colli and Luca Scarpa
2016, 36(6): 3011-3034 doi: 10.3934/dcds.2016.36.3011 +[Abstract](841) +[PDF](491.9KB)
Bubbling on boundary submanifolds for a semilinear Neumann problem near high critical exponents
Shengbing Deng, Fethi Mahmoudi and Monica Musso
2016, 36(6): 3035-3076 doi: 10.3934/dcds.2016.36.3035 +[Abstract](1224) +[PDF](714.1KB)
Global existence and optimal decay rates of solutions for compressible Hall-MHD equations
Jincheng Gao and Zheng-An Yao
2016, 36(6): 3077-3106 doi: 10.3934/dcds.2016.36.3077 +[Abstract](1243) +[PDF](557.4KB)
From the highly compressible Navier-Stokes equations to the porous medium equation -- rate of convergence
Boris Haspot and Ewelina Zatorska
2016, 36(6): 3107-3123 doi: 10.3934/dcds.2016.36.3107 +[Abstract](979) +[PDF](461.5KB)
On local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$
Xuanji Hou and Lei Jiao
2016, 36(6): 3125-3152 doi: 10.3934/dcds.2016.36.3125 +[Abstract](1015) +[PDF](562.1KB)
Homoclinic orbits with many loops near a $0^2 i\omega$ resonant fixed point of Hamiltonian systems
Tiphaine Jézéquel, Patrick Bernard and Eric Lombardi
2016, 36(6): 3153-3225 doi: 10.3934/dcds.2016.36.3153 +[Abstract](874) +[PDF](1756.2KB)
Homotopy invariants methods in the global dynamics of strongly damped wave equation
Piotr Kokocki
2016, 36(6): 3227-3250 doi: 10.3934/dcds.2016.36.3227 +[Abstract](1014) +[PDF](531.8KB)
Asymptotic analysis of charge conserving Poisson-Boltzmann equations with variable dielectric coefficients
Chiun-Chang Lee
2016, 36(6): 3251-3276 doi: 10.3934/dcds.2016.36.3251 +[Abstract](847) +[PDF](575.2KB)
Sharp criteria of Liouville type for some nonlinear systems
Yutian Lei and Congming Li
2016, 36(6): 3277-3315 doi: 10.3934/dcds.2016.36.3277 +[Abstract](972) +[PDF](628.4KB)
Diffusive KPP equations with free boundaries in time almost periodic environments: I. Spreading and vanishing dichotomy
Fang Li, Xing Liang and Wenxian Shen
2016, 36(6): 3317-3338 doi: 10.3934/dcds.2016.36.3317 +[Abstract](1108) +[PDF](461.0KB)
On two-sided estimates for the nonlinear Fourier transform of KdV
Jan-Cornelius Molnar
2016, 36(6): 3339-3356 doi: 10.3934/dcds.2016.36.3339 +[Abstract](863) +[PDF](464.0KB)
On elliptic systems with Sobolev critical exponent
Yanfang Peng
2016, 36(6): 3357-3373 doi: 10.3934/dcds.2016.36.3357 +[Abstract](1180) +[PDF](444.9KB)
Quasisymmetric geometry of the Cantor circles as the Julia sets of rational maps
Weiyuan Qiu, Fei Yang and Yongcheng Yin
2016, 36(6): 3375-3416 doi: 10.3934/dcds.2016.36.3375 +[Abstract](1011) +[PDF](1840.9KB)
Hyperbolic sets and entropy at the homological level
Mario Roldan
2016, 36(6): 3417-3433 doi: 10.3934/dcds.2016.36.3417 +[Abstract](790) +[PDF](418.4KB)
Inheriting of chaos in uniformly convergent nonautonomous dynamical systems on the interval
Marta Štefánková
2016, 36(6): 3435-3443 doi: 10.3934/dcds.2016.36.3435 +[Abstract](1156) +[PDF](386.7KB)
Local stability analysis of differential equations with state-dependent delay
Eugen Stumpf
2016, 36(6): 3445-3461 doi: 10.3934/dcds.2016.36.3445 +[Abstract](1149) +[PDF](407.5KB)
Modified Schmidt games and non-dense forward orbits of partially hyperbolic systems
Weisheng Wu
2016, 36(6): 3463-3481 doi: 10.3934/dcds.2016.36.3463 +[Abstract](922) +[PDF](465.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]